MathSciNet Relay Station
MathSciNet bibliographic data
MR1976124 47D99 (45D05 47A35 47D09 47D62)
Lizama, Carlos; Prado, Humberto Rates of approximation and ergodic limits of regularized operator families. J. Approx. Theory 122 (2003), no. 1, 42–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement